Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On Mordell-Tornheim zeta values


Author: Hirofumi Tsumura
Journal: Proc. Amer. Math. Soc. 133 (2005), 2387-2393
MSC (2000): Primary 40B05; Secondary 11M06, 30B99, 33E20, 40A05
Published electronically: March 21, 2005
MathSciNet review: 2138881
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the Mordell-Tornheim zeta value of depth $r$ can be expressed as a rational linear combination of products of the Mordell-Tornheim zeta values of lower depth than $r$ when $r$ and its weight are of different parity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 40B05, 11M06, 30B99, 33E20, 40A05

Retrieve articles in all journals with MSC (2000): 40B05, 11M06, 30B99, 33E20, 40A05


Additional Information

Hirofumi Tsumura
Affiliation: Department of Management Informatics, Tokyo Metropolitan College, Akishima, Tokyo 196-8540, Japan
Address at time of publication: Department of Mathematics, Tokyo Metropolitan University, 1-1, Minami-Osawa, Hachioji, Tokyo 192-0397, Japan
Email: tsumura@tmca.ac.jp, tsumura@comp.metro-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08132-3
PII: S 0002-9939(05)08132-3
Keywords: Tornheim's double series, multiple zeta values, Riemann's zeta function, uniformly convergent series
Received by editor(s): July 7, 2003
Received by editor(s) in revised form: March 20, 2004
Published electronically: March 21, 2005
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2005 American Mathematical Society